Mood swings effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Mood swings effect occurred in 1%.

Patients statistics on Mood swings side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
153.59
187.39

Average height in Ft
5′ 8″
5′ 10″

Average age
41
59

Ciprofloxacin Circle Diagram 4 consumers of 551 reported about Mood swings

  1. Lawrence J. Gingras says:
    4.0 rating

    Ciprofloxacin for Diverticulitis

    After 2.5 days, equivalent to 5 tablets, I had to stop due to the side effect of taking the drug. The following side effects occurred: pain in the upper abdomen, heart and left shoulder. Very large mood swings with depressive symptoms. Restlessness, insomnia and spontaneous fatigue. Chills with subsequent sweat attacks. Total loss of appetite After stopping taking it took another 5 days until all symptoms were almost gone. After the 3rd day I got very violent stomach cramps for several hours, then chills, had to lie in bed and could not move because of pain in the stomach were very large. At night my body began to sweat out the poisons and a penetrating stink of the whole body developed. After another day passed, where a significant improvement was recorded, bloating on the program with repeated sweating attacks and repeated complaints of the left shoulder joint and heart pains, but were not so strong. During the whole procedure, I lost 3 kg, but I’m in good hands to have everything over. The actual problems with the diverticula disappeared after one day. In retrospect, I have to realize that I was somehow mentally as in a bleak, accompanied by listlessness and very whining mood. Thank God there is still the naturopathy! Incidentally, only by a lot of drinking (about 3-4 liters a day) of chamomile, peppermint, linseed, fennel, and herbal teas the body was able to win against this poison successfully.

  2. Beverly J. Quinn says:
    3.0 rating

    Ciprofloxacin for Bacterial infection

    Unfortunately, I did not tolerate the medication. Strong abdominal cramps, as well as racing headaches and mood swings were the result. Certainly, every body reacts differently to this drug.

  3. Della A. Thomson says:
    4.5 rating

    Ciprofloxacin for Hurt

    I can only advise against this drug! For me, the ingestion ended in the hospital! The problems started on the first day. I had joint pain. Especially in the left hip / pelvic region, almost so much that I could barely get up! The worst thing was on the third day of taking … Around 14 clock I was suddenly a violent dizzy spell. My heart began to race and stumbled increasingly. I’m starting to sweat. Hot-cold showers came over me. I sit in the car to drive home, I thought that everything goes away again … During the ride I started to shake everywhere. My thumb (left) went numb; just before I got home, the left side of my face became numb, then my arm, then my leg. I could not even pull up my left eyebrow. My mouth felt like needles pierced. I suffered from total sensory disturbances. I then asked my friend to drive me to the hospital. There they treated me like sb. who has a stroke … HF 111 / min, AF / min, RR 166 / 110mmHg. My heart rate at delivery 140 / min … Facial diagnosis hemihypesthesia left. The neurologist and the internist were both 98% sure they were drug side effects. At 25 a stroke would be more than unlikely. I was released after taking a sedative pill. 10 days it should take now until the MIST is out of me … Unfortunately, it is longer because creatinine is at 0.91, I’m just einnierig and now even slower down the drug! I can only ABRATE the drug ….

  4. Catherine W. Wheeler says:
    5.0 rating

    13.11.2009 The prescription of this drug is in my eyes assault. I can only advise against taking. I wish I had never taken the remedy! – The day after the first ingestion in September 2008, severe pain with inflammation occurred in the thumb joints. Holding bottles was no longer possible. Playing an instrument was only possible to a limited extent. The complaints continue. As a result, the pain has spread to all joints such as cervical spine, shoulders, knees. In animal experiments, the joints and cartilage of young animals were completely destroyed! Why do you allow such a drug at all ??? My risk of arthrosis is likely to be greatly increased by taking ciprofloxacin. This means enormous pain and possibly necessary surgery of the hip and knees. – Approx. For 2 months, intestinal inflammation with significant pain. The stomach was bloated, no pants fit more. Had to take intestinal bacteria and antimycotics. – Muscle pain and muscle weakness, since then I can hardly do any more sports. Luckily, I had only Achilles tendon pain and no tear, as some patients report the following, very informative link: Please beforehand Read Ciprofloxacin and then decide if you want to take the risk. – Lethargy, severe debilitating fatigue with a great need for sleep that makes the demands of a normal working day seem insurmountable. – severe concentration disorders, depressed for a week in Nov. 08, followed by diffuse fears (for no reason at all). This was very stressful. – a striking susceptibility to infection, busy from Sept. 08 to Feb. 09 almost continuously with viral infections and bronchitis. This fall it continued. When concomitant with low-dose cortisone, concomitant inflammation was rapid, but this may indicate damage to the adrenal cortex that produces the body’s own cortisol. – My general condition has been poor since taking Ciprofloxacin. A thyroid scan for the above symptoms was diagnosed with Hashimoto, an autoimmune thyroid disease. All of the above symptoms are consistent with this condition and I can not shake the suspicion that Hashimoto has just broken out by taking Ciprofloxacin. The immune system is severely damaged and I have the impression that especially the sensitive regulatory cycle of hormone-producing glands has been damaged. I have no understanding that in this health care system for about 20 euros thoughtlessly prescribed a drug that pays the health insurance, which damages my body sustainable and I personally for the restoration of my health privately large sums must spend to reasonably again one To get an idea of what it means to be healthy. I appeal to the physicians’ responsibility and the old-fashioned Hippocratic Oath: I will make medical prescriptions for the benefit of the sick according to my ability and judgment, but I will guard against harming them and misappropriating them.